Volume 26, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the total curvature and Betti numbers of complex projective manifolds

Joseph Ansel Hoisington

Geometry & Topology 26 (2022) 1–45
DOI: 10.2140/gt.2022.26.1
Bibliography
1 A N Badus, Morse theory and the Gauss–Bonnet formula, Master’s thesis, University of Pennsylvania (2007)
2 E Calabi, Isometric imbedding of complex manifolds, Ann. of Math. 58 (1953) 1 MR57000
3 D I Cartwright, T Steger, Enumeration of the 50 fake projective planes, C. R. Math. Acad. Sci. Paris 348 (2010) 11 MR2586735
4 T E Cecil, Geometric applications of critical point theory to submanifolds of complex projective space, Nagoya Math. J. 55 (1974) 5 MR350672
5 S s Chern, R K Lashof, On the total curvature of immersed manifolds, Amer. J. Math. 79 (1957) 306 MR84811
6 S s Chern, R K Lashof, On the total curvature of immersed manifolds, II, Michigan Math. J. 5 (1958) 5 MR97834
7 I Fáry, Sur la courbure totale d’une courbe gauche faisant un nœud, Bull. Soc. Math. France 77 (1949) 128 MR33118
8 H Federer, Some theorems on integral currents, Trans. Amer. Math. Soc. 117 (1965) 43 MR168727
9 W Fenchel, Über Krümmung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929) 238 MR1512528
10 W Fenchel, On total curvatures of Riemannian manifolds, I, J. Lond. Math. Soc. 15 (1940) 15 MR2252
11 F J Flaherty, The volume of a tube in complex projective space, Illinois J. Math. 16 (1972) 627 MR315638
12 A Gray, Volumes of tubes about complex submanifolds of complex projective space, Trans. Amer. Math. Soc. 291 (1985) 437 MR800247
13 A Gray, Tubes, Addison-Wesley (1990) MR1044996
14 A Gray, L Vanhecke, The volumes of tubes in a Riemannian manifold, Rend. Sem. Mat. Univ. Politec. Torino 39 (1981) 1 MR706043
15 X Gual Arnau, A M Naveira, Total curvatures of compact complex submanifolds in Pn, Ann. Global Anal. Geom. 13 (1995) 9 MR1327106
16 H Hopf, Über die Curvatura integra geschlossener Hyperflächen, Math. Ann. 95 (1926) 340 MR1512282
17 D Hulin, Kähler–Einstein metrics and projective embeddings, J. Geom. Anal. 10 (2000) 525 MR1794575
18 D Huybrechts, Complex geometry: an introduction, Springer (2005) MR2093043
19 T Ishihara, Total curvatures of Kaehler manifolds in complex projective spaces, Geom. Dedicata 20 (1986) 307 MR845425
20 N Koike, Theorems of Gauss–Bonnet and Chern–Lashof types in a simply connected symmetric space of non-positive curvature, Tokyo J. Math. 26 (2003) 527 MR2020801
21 N Koike, The Gauss–Bonnet and Chern–Lashof theorems in a simply connected symmetric space of compact type, Tokyo J. Math. 28 (2005) 483 MR2191062
22 C B Allendoerfer, The Euler number of a Riemann manifold, Amer. J. Math. 62 (1940) 243 MR2251
23 J W Milnor, On the total curvature of knots, Ann. of Math. 52 (1950) 248 MR37509
24 J Milnor, On the Betti numbers of real varieties, Proc. Amer. Math. Soc. 15 (1964) 275 MR161339
25 J Nash, C1 isometric imbeddings, Ann. of Math. 60 (1954) 383 MR65993
26 J Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. 63 (1956) 20 MR75639
27 G Prasad, S K Yeung, Fake projective planes, Invent. Math. 168 (2007) 321 MR2289867
28 G Reeb, Sur certaines propriétés topologiques des variétés feuilletées, from: "Sur les espaces fibrés et les variétés feuilletées", Actualités Sci. Ind. 1183, Hermann (1952) 91 MR0055692
29 L Santaló, Curvaturas absolutas totales de variedades contenidas en un espacio euclidiano, Acta Cient. Compostelana 4 (1967) 149
30 L A Santaló, Mean values and curvatures, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 5 (1970) 286 MR0282321
31 J Simons, Minimal varieties in Riemannian manifolds, Ann. of Math. 88 (1968) 62 MR233295
32 R Thom, Sur l’homologie des variétés algébriques réelles, from: "Differential and combinatorial topology" (editor S S Cairns), Princeton Univ. Press (1965) 255 MR0200942
33 A Vitter, On the curvature of complex hypersurfaces, Indiana Univ. Math. J. 23 (1974) 813 MR346720
34 H Weyl, On the volume of tubes, Amer. J. Math. 61 (1939) 461 MR1507388
35 T J Willmore, Total curvature in Riemannian geometry, Ellis Horwood (1982) 168 MR686105
36 R A Wolf, The volume of tubes in complex projective space, Trans. Amer. Math. Soc. 157 (1971) 347 MR281237